# SDR 98ZZZM100

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE RT OUTBOARD FRAME 18-19A CORRODED.  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE RT OUTBOARD FRAME 18-19A.
